# SDR HNAA9898080

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791X
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HVN - FLT 3091 - NUMEROUS INTERIOR/EXTERIOR EMERGENCY LIGHTS OUT.  REPLACED ALL EMERGENCY BATTERY POWER SUPPLIES.  OPS CHECK GOOD.  (M)
